# SDR AWXA200500155

- Difficulty date: January 5, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 55,556 hours, 39,126 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69366001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK, A 1/4 INCH CRACK WAS FOUND IN STRINGER TIE CLIP AT BS 277, STR 10 RT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 277, STR 10 RT; FABRICATED A NEW REPLACEMENT TIE CLIP PER DWG 69-36600; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
